# SDR IPXA10559501

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYD QUANTITY IN LT SYS IN FLIGHT, .21 REMAINING. PERFORMED AS AN EMERGENCY.  R & R O-RING AT LT SYS PRESS TRANSMITTER, SERVICED RESERVOIR TO FULL, LEAK AND OPS CHECKED GOOD IAW MM 29-31-01-4.
